# SDR DALA2023091307504

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 56,101 hours, 29,437 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 LT WING FEED THROUGH PLATE HAS 1EA DAMAGED HOLE. CORRECTIVE ACTION: COMPLIED WITH ER/A 611961-14. (2966265)
